1. MOST RESULTS ON A-IDEALS IN MV -MODULES

S. Saidi Goraghani; R. A. Borzooei

Volume 5, Issue 1 , Summer and Autumn 2017, Pages 1-13

Abstract
  In the present paper, by considering the notion of MV-modules which is the structure that naturally correspond to lu-modules over lu-rings, we prove some results on prime A-ideals and state some conditions to obtain a prime A-ideal in MV-modules. Also, we state some conditions that an A-ideal is not ...  Read More

2. AN INDUCTIVE FUZZY DIMENSION

M. Abry; Jafar Zanjani

Volume 5, Issue 1 , Summer and Autumn 2017, Pages 15-25

Abstract
  Using a system of axioms among with a modified definition of boundary on the basis of the intuitionistic fuzzy sets, we formulate an inductive structure for the dimension of fuzzy spaces which has been defined by Coker. This new definition of boundary allows to characterize an intuitionistic fuzzy clopen ...  Read More

3. TABLE OF MARKS OF FINITE GROUPS

M. Ghorbani; F. Abbasi

Volume 5, Issue 1 , Summer and Autumn 2017, Pages 27-51

Abstract
  Let G be a finite group and C(G) be the family of representative conjugacy classes of subgroups of G. The matrix whose H;K-entry is the number of fixed points of the set G=K under the action of H is called the table of marks of G where H;K run through all elements in C(G). In this paper, we compute the ...  Read More

4. GENERALIZED GORENSTEIN DIMENSION OVER GROUP RINGS

Abdolnaser Bahlekeh; T. Kakaie

Volume 5, Issue 1 , Summer and Autumn 2017, Pages 53-64

Abstract
  Let $(R, \m)$ be a commutative noetherian local ring and let $\Gamma$ be a finite group. It is proved that if $R$ admits a dualizing module, then the group ring $R\ga$ has a dualizing bimodule as well. Moreover, it is shown that a finitely generated $R\ga$-module $M$ has generalized Gorenstein dimension ...  Read More

5. SOME REMARKS ON ALMOST UNISERIAL RINGS AND MODULES

H. R. Dorbidi

Volume 5, Issue 1 , Summer and Autumn 2017, Pages 65-72

Abstract
  In this paper we study almost uniserial rings and modules. An R−module M is called almost uniserial if any two nonisomorphic submodules are linearly ordered by inclusion. A ring R is an almost left uniserial ring if R_R is almost uniserial. We give some necessary and sufficient condition for an ...  Read More

6. ON THE MAXIMAL SPECTRUM OF A MODULE

H. Ansari-Toroghy; S. Keivani

Volume 5, Issue 1 , Summer and Autumn 2017, Pages 73-84

Abstract
  Let $R$ be a commutative ring with identity. The purpose of this paper is to introduce and study two classes of modules over $R$, called $\mbox{Max}$-injective and $\mbox{Max}$-strongly top modules and explore some of their basic properties. Our concern is to extend some properties of $X$-injective and ...  Read More

7. A NOTE ON THE COMMUTING GRAPHS OF A CONJUGACY CLASS IN SYMMETRIC GROUPS

Seyed H. Jafari

Volume 5, Issue 1 , Summer and Autumn 2017, Pages 85-90

Abstract
  The commuting graph of a group is a graph with vertexes set of a subset of a group and two element are adjacent if they commute. The aim of this paper is to obtain the automorphism group of the commuting graph of a conjugacy class in the symmetric groups. The clique number, coloring number, independent ...  Read More